# SDR USAA2011061000003

- Difficulty date: May 21, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6948985
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK ON ATTACH CLIP AT BS 360, S8L.  REPLACED ATTACH CLIP AT BS 360, S8L IAW B737 SRM 51-40-02.
